# SDR AWXA200300444

- Difficulty date: April 14, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65524577
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A 1 INCH CRACK WAS FOUND ON DRIP PAN ASSEMBLY AT BS 1016, RBL 8. MAINTENANCE STOP DRILLED CRACK AT BS 1016, RBL 8; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-200 SRM 51-40-2, FIG. 1.
